Toxic epidermal necrolysis due to isoniazid

Mital, O.P.; Singh, R.P.; Katiyar, S.K. and Mehrotra, R.K. (1976) Toxic epidermal necrolysis due to isoniazid. Indian Journal of Tuberculosis, 23 (1). pp. 32-33.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
178 Kb

Abstract

A young tubercular female patient developing toxic epidermal necrolysis with severe constitutional symptoms, marked vesiculobullous, eruptions all over body with peeling of skin, severe itching, otorrhoea, mild jaundice and alopecia occurring due to isoniazid is reported. It was thought to be as a manifestation of drug allergy to INH and no evidence of infective etiology could be found. The patient did not have such manifestations with any other anti-tubercular drug including PAS and streptomycin.

EPrint Type:Article
Uncontrolled Keywords: Toxic Epidermal Necrolysis, Isoniazid, Pulmonary Tuberculosis, Female, PAS, Streptomycin
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Organic Chemicals > Hydrazines > Isoniazid
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Organic Chemicals > Carboxylic Acids > Hydroxy Acids > Hydroxybenzoic Acids > Salicylic Acids > Aminosalicylic Acids > p-Aminosalicylic Acid
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Skin and Connective Tissue Diseases > Skin Diseases > Dermatitis
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Skin Manifestations
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1581
Deposited By:Mrs Naina Pandita
Deposited On:30 June 2006

Archive Staff Only: edit this record